Journal of Applied Mathematics and Informatics, Volume (29), No (5), Year (2011-4) , Pages (1421-1433)

Title : ( GENERALIZED HYERES-ULAM STABILITY OF A QUADRATIC FUNCTIONAL EQUATION WITH INVOLUTION IN QUASI--NORMED SPACES )

Authors: Mohammad Janfada , Ghadir Sadeghi ,

Citation: BibTeX | EndNote

In this paper, using a ¯xed point approach, the generalized Hyeres{Ulam stability of the following quadratic functional equation f(x+y+z)+f(x+¾(y))+f(y+¾(z))+f(x+¾(z)) = 3(f(x)+f(y)+f(z)) will be studied, where f is a function from abelian group G into a quasi- ¯-normed space and ¾ is an involution on the group G. Next, we consider its pexiderized equation of the form f(x+y +z)+f(x+¾(y))+f(y +¾(z))+f(x+¾(z)) = g(x)+g(y)+g(z) and its generalized Hyeres{Ulam stability.

Keywords

, Hyers-Ulam-Rassias stability, quadratic equation, quasi-normed
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1027091,
author = {Janfada, Mohammad and Ghadir Sadeghi},
title = {GENERALIZED HYERES-ULAM STABILITY OF A QUADRATIC FUNCTIONAL EQUATION WITH INVOLUTION IN QUASI--NORMED SPACES},
journal = {Journal of Applied Mathematics and Informatics},
year = {2011},
volume = {29},
number = {5},
month = {April},
issn = {1598-5857},
pages = {1421--1433},
numpages = {12},
keywords = {Hyers-Ulam-Rassias stability; quadratic equation; quasi-normed spaces.},
}

[Download]

%0 Journal Article
%T GENERALIZED HYERES-ULAM STABILITY OF A QUADRATIC FUNCTIONAL EQUATION WITH INVOLUTION IN QUASI--NORMED SPACES
%A Janfada, Mohammad
%A Ghadir Sadeghi
%J Journal of Applied Mathematics and Informatics
%@ 1598-5857
%D 2011

[Download]